MathSciNet Relay Station
MathSciNet bibliographic data
MR982399 (90d:55008) 55N22 (11F11)
Baker, Andrew On the homotopy type of the spectrum representing elliptic cohomology. Proc. Amer. Math. Soc. 107 (1989), no. 2, 537–548.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement